MathSciNet Relay Station
MathSciNet bibliographic data
MR2465637 13D40 (13C14 13E10 13H10)
Elias, Juan; Valla, Giuseppe A family of local rings with rational Poincaré series. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1175–1178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement